Preprint Case Report Version 1 Preserved in Portico This version is not peer-reviewed

Deteriorating Atrioventricular Block in COVID-19 Suspected Patient after Receiving Initial Dose of Azythromycin and Hydroxychloroquine

Version 1 : Received: 9 May 2020 / Approved: 11 May 2020 / Online: 11 May 2020 (10:10:42 CEST)

How to cite: Pratama, B.A.; Rachman, A.M.; Anggraeni, V.Y.; Maharani, E.; Trisnawati, I.; Riyanto, B.S.; Hartopo, A.B. Deteriorating Atrioventricular Block in COVID-19 Suspected Patient after Receiving Initial Dose of Azythromycin and Hydroxychloroquine. Preprints 2020, 2020050190 (doi: 10.20944/preprints202005.0190.v1). Pratama, B.A.; Rachman, A.M.; Anggraeni, V.Y.; Maharani, E.; Trisnawati, I.; Riyanto, B.S.; Hartopo, A.B. Deteriorating Atrioventricular Block in COVID-19 Suspected Patient after Receiving Initial Dose of Azythromycin and Hydroxychloroquine. Preprints 2020, 2020050190 (doi: 10.20944/preprints202005.0190.v1).

Abstract

Coronavirus 2019 (COVID-19) is an infectious disease that is becoming a pandemic. Hydroxychloroquine in combination with azythromycin are among drugs currently in use to eradicate COVID-19. Despite concerns due to its potential cardiac toxicity, hydroxychloroquine is widely accepted in mild and moderate COVID-19 pneumonia. In this case report, we report a case of a young Indonesian adult male with suspected COVID-19 pneumonia who received hydroxychloroquine and azythromycin therapies and during 24 hour experienced deterioration of atrioventricular block.

Subject Areas

COVID-19; azythromycin; hydroxychloroquine; atrioventricular block

Comments (0)

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 0
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.
We use cookies on our website to ensure you get the best experience.
Read more about our cookies here.